# SDR SIMA20120415005

- Difficulty date: April 15, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 29,990 hours, 27,895 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521490403
- Condition: Damaged
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2991 THE CREW REPORTED THAT AT FLIGHT LEVEL 370 A VERY LOUD NOISE CAME FROM THE NOSE SECTION THE NOISE WAS INTERMITTENT, IT HAPPENED ABOUT 30 TIMES AND LASTED ABOUT 3 SECONDS EACH TIME.  THERE WAS APPROX 1 TO 3 MINUTES BETWEEN EACH OCCURENCE.  THE NOISE SOUNDED LIKE THE GEAR DOORS WERE OPENING OR THE GEAR WAS CYCLING.  THE NOISE STOPPED AFTER THE CREW DESCENDED BELOW 20 THOUSAND FT.  THE NOISE WAS HAPPENING DURING DESCENT AND LEVEL FLIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND OVERBRAID OF HARNESS 145-21490-405 NOT CRIMPED TO BACKSHELL ALLOWING BRAID TO PENETRATE ONE WIRE.  ACCOMPLISH TEMPORARY REPAIR IAW EMB AMM SWPM 20-21-00 FOR FERRY FLIGHT.  HARNESS IS AT CONNECTOR P204D ON UPLOCK PROX SWITCH NR 3 ON NOSE LANDING GEAR.  REMOVED AND INSTALLED NEW HARNESS WO14 IAW EMB AMM 32-00-03 PERFORMED GEAR OPERATIONAL CHECK WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
